# EUROPOLA COURSE AT THE INSITUTE OF ANIMAL PATHOLOGY, VETSUISSE FACULTY OF BERN, SWITZERLAND FEBRUARY 13 - 17, 2017 Location: UniS, Schanzeneckstrasse 1, 3012 Bern Lecture Hall No. A-122, 1st basement floor

Monady, rebradly 13, 2017		
08.15 - 09.00 h	Registration of participants	Christine Herzig, Administration
09.00 - 10.00 h	Rodents Necropsy	Alessandra Piersigilli
		Weill Medical College of Cornell University, NYC
10.00 - 10.30 h	Coffee break	
10.30 - 12.00 h	Morphologic phenotyping	Alessandra Piersigilli
		Weill Medical College of Cornell University, NYC
12.00 - 13.00 h	Lunch break	
13.00 - 14.00 h	Pathology of the mouse	Daniela Salvatori
	inflammatory disease	Leiden University Medical Center, Netherlands
14.00 - 15.00 h	Pathology of the mouse degenera-	Alessandra Piersigilli
	tive and age related lesions	Weill Medical College of Cornell University, NYC
15.00 - 15.30 h	Coffee break	
15.30 - 17.00 h	Pathology of mouse: neoplastic	Alessandra Piersigilli
	lesions	Weill Medical College of Cornell University, NYC

Monday, February 13, 2017

#### Tuesday, February 14, 2017

9.00 - 10.30 h	Pathology of Zebrafish	Heike Schmidt-Posthaus
		Centre for Fish- and Wildlife Health, Vetsuisse,
		University of Bern
10.30 - 11.00 h	Coffee break	
11.00 - 12.00 h	Pathology of rat	Daniela Salvatori
	inflammatory	Leiden University Medical Center, Netherlands
12.00 - 13.00 h	Lunch break	
13.00 - 14.00 h	Pathology of rat	Christine Göpfert
	degenerative and age related	Institute of Animal Pathology, Vetsuisse, University
		of Bern
14.00 - 15.00 h	Pathology of rat	Alessandra Piersigilli
	neoplastic lesions	Weill Medical College of Cornell University, NYC
15.00 - 15.30 h	Coffee break	
15.30 - 16.30 h	Studying anti-cancer therapy	Sven Rottenberg
	resistance in GEMMs	Institute of Animal Pathology, Vetsuisse, University
		of Bern
16.30 - 17.30 h	Gross quiz session	

09.00 - 10-00 h	Pathology of Amphibians	Francesco Origgi Centre for Fish- and Wildlife Health and Institute of Veterinary Bacteriology, Vetsuisse, University of Bern
10.00 - 10.30 h	Coffee break	
10.30 - 12.30 h	Rabbit pathology	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
12.30 - 13.30 h		Lunch break
13.30 - 14.30 h	Rabbit pathology	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
14.30 - 15.30 h	Ferrit pathology	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
15.30 - 16.00 h	Coffee break	
16.00 - 17.00 h	Guinea pig and hamster	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
17.00 - 18.00 h	Gerbil pathology	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
18.00 - 19.00 h	Gross pathology Quiz	

### Wednesday, February 15, 2017

### Thursday, February 16, 2017

09.00 - 10.00 h	Non human primates pathology	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
10.00 - 10.30 h	Coffee Break	
10.30 - 12.00 h	Non human primates pathology	Bruce Williams Joint Pathology Center, Armed Forces Institute of Pathology
12.00 - 13.00 h	Lunch break	
14.00 - 15.30 h	Transgenic pigs husbandry and pathology	David Meyerholz University of IOWA, USA
15.30 - 16.00 h	Coffee Break	
16.00 - 17.00 h	Transgenic pigs pathology	David Meyerholz University of IOWA, USA
18.30 h	Typical Swiss Night Dinner	

## Friday, February 17, 2017 - Special session on Reproducibility and Pathology

09.00 - 10.00 h	Principles of scoring systems in	David Meyerholz
	pathology	University of IOWA, USA

10.00 - 10.30 h	Coffee break	
10.30 - 11.00 h	Principles of scoring systems in	David Meyerholz
	pathology	University of IOWA, USA
11.00 - 12.00 h	Digital pathology in research	Inti Zlobec
		Institute of Pathology, University of Bern
12.00 - 13.00 h	Lunch Break	
13.00 - 15.00 h	The comparative pathologist	Robert Cardiff
		University of California, Davis, USA
15.00 - 15.15 h	Conclusion	Sven Rottenberg
		Institute of Animal Pathology, University of Bern